Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Some Banach spaces of Dirichlet series

Tom 226 / 2015

Maxime Bailleul, Pascal Lefèvre Studia Mathematica 226 (2015), 17-55 MSC: Primary 30H10, 30H20. DOI: 10.4064/sm226-1-2

Streszczenie

The Hardy spaces of Dirichlet series, denoted by $ \mathcal {H}^p$ ($p\geq 1$), have been studied by Hedenmalm et al. (1997) when $p=2$ and by Bayart (2002) in the general case. In this paper we study some $L^p$-generalizations of spaces of Dirichlet series, particularly two families of Bergman spaces, denoted $ \mathcal {A}^p$ and $ \mathcal {B}^p$. Each could appear as a “natural” way to generalize the classical case of the unit disk. We recover classical properties of spaces of analytic functions: boundedness of point evaluation, embeddings between these spaces and “Littlewood–Paley” formulas when $p=2$. Surprisingly, it appears that the two spaces have a different behavior relative to the Hardy spaces and that these behaviors are different from the usual way the Hardy spaces $H^p({\mathbb D })$ embed into Bergman spaces on the unit disk.

Autorzy

  • Maxime BailleulUniv Lille-Nord-de-France UArtois
    Laboratoire de Mathématiques de Lens EA 2462
    Fédération CNRS Nord-Pas-de-Calais FR 2956
    F-62 300 Lens, France
    e-mail
  • Pascal LefèvreUniv Lille-Nord-de-France UArtois
    Laboratoire de Mathématiques de Lens EA 2462
    Fédération CNRS Nord-Pas-de-Calais FR 2956
    F-62 300 Lens, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek